# SDR SWAA2022020460800

- Difficulty date: November 16, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551FB; CENTER ATTACH BRACKET BROKE. / REMOVED AND REPLACED LEFT WING TRAILING EDGE PANEL 551FB; CENTER ATTACH BRACKET BROKE IAW IPC 57-50-00-38 AND SRM 51-40-02-- 0G-0.
